# SDR ASAA2017062521184

- Difficulty date: June 25, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,565 hours, 7,435 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INTERROGATION THE FMC CDU FOR ENGINE FAULTS,  FOUND MAINT FAULT CODE 77-20862,  BOTTOM LT EGT SIGNAL IS OUT OF RANGE.  THIS IS A ECONOMIC FAULT.  ACFT GROUNDED.  NR 1 ENGINE SHOWS NO CURRENT OR HISTORICAL FAULTS.  FOUND NR 2 ENGINE CODE 77-20862, BOTTOM LT EGT SIGNAL IS OUT OF RANGE. ACCOMPLISHED EGT INDICATION SYSTEM CONNECTOR CLEANING IAW AMM 77-21-00-140-801.
